MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD PHOENIX¿ ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL

BECTON, DICKINSON & CO. BD PHOENIX¿ ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Catalog Number 246001
Health Effect - Clinical Code Injury (2348)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device expiration date: unknown.No lot # provided.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that while opening a box of bd phoenix¿ id broth tubes, a lab technician cut their hand on a broken glass tube that was loose inside the box.
 
Additional Manufacturer Narrative
Investigation summary: this complaint is for broken glass in a box of id broth, catalog 246001.There was no batch number provided.A photo of an empty box interior was received from the customer.The photo showed broken glass, but no batch or product information was visible.Since no batch number was provided on the complaint or in the photo it was not possible to review quality notification trends for the batch.Complaint trending was performed and no trends were identified for these defects.A review of the photo was completed.Because no batch or product information is available, the complaint is not confirmed.Because no trends were identified no further corrective action required.Bd will continue to monitor trends.
 
Event or Problem Description

Brand Name
BD PHOENIX¿ ID BROTH
Common Device Name
CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Manufacturer (Section D)
BECTON, DICKINSON & CO.
250 schilling circle
cockeysville MD 21030
MDR Report Key8294420
Report Number1111096-2019-00101
Device Sequence Number11260494
Product Code JSG
UDI-Device Identifier30382902460016
UDI-Public30382902460016
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number246001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;